# SDR GTIA2024052438137

- Difficulty date: May 22, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 29,204 hours, 12,975 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT DURING CLIMB FA-D AND PASENGERS IN AFT CABIN REPORTED AN ODER THAT WAS DESCRIBED AS A FUEL OR GAS SMELL. NO ODER DETECTED IN COCKPIT. ONLY PACK 2 OPERATING- PACK 1 AND APU WERE DEFERRED-PERFORMED PACK 2 BURNOUT IAW AMM 21-00-00-615-802-A NO ODORS OR DEFECTS NOTED
